Skip to main content


Publications

If you have access to MathSciNet, you can read reviews of my papers and find links to the published versions. Most of the links below refer to the eprint versions stored in the arXiv eprint repository. The eprints may differ slightly from the published articles.

Research

  1. G. Landweber, and R. Sjamaar, Character formulæ and GKRS multiplets in equivariant K-theory, Selecta Math. (N.S.) 19 (2013), no. 1, 49–95, arXiv:1107.3578.
  2. M. Harada, G. Landweber, and R. Sjamaar, Divided differences and the Weyl character formula in equivariant K-theory, Math. Res. Lett. 17 (2010), no. 3, 507–527, arXiv:0906.1629.
  3. T. Holm and R. Sjamaar, Torsion and abelianization in equivariant cohomology, Transform. Groups 13 (2008), no. 3–4, 585–615, arXiv:math/0607069.
  4. V. Guillemin and R. Sjamaar, Convexity theorems for varieties invariant under a Borel subgroup, Pure Appl. Math. Q. 2 (2006), no. 3, 637–653, arXiv:math/0504537.
  5. J. Hurtubise, L. Jeffrey, and R. Sjamaar, Group-valued Implosion and Parabolic Structures, Amer. J. Math. 128 (2006), no. 1, 167–214, arXiv:math/0402464.
  6. J. Hurtubise, L. Jeffrey, and R. Sjamaar, Moduli of Framed Parabolic Sheaves, Ann. Global Anal. Geom. 28 (2005), no. 4, 351–370.
  7. Y. Lin and R. Sjamaar, Equivariant symplectic Hodge theory and the $d_G\delta$-lemma, J. Symplectic Geometry 2 (2004), no. 2, 267–278, arXiv:math/0310048.
  8. R. Sjamaar, A de Rham theorem for symplectic quotients, Pacific J. Math. 220 (2005), no. 1, 153–166, arXiv:math/0208080.
  9. V. Guillemin, L. Jeffrey, and R. Sjamaar, Symplectic implosion, Transform. Groups 7 (2002), no. 2, 155–184, arXiv:math/0101159.
  10. L. O'Shea and R. Sjamaar, Moment maps and Riemannian symmetric pairs, Math. Ann. 317 (2000), no. 2, 415–457, arXiv:math/9902059.
  11. A. Berenstein and R. Sjamaar, Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion, J. Amer. Math. Soc. 13 (2000), no. 2, 433–466, arXiv:math/9810125.
  12. E. Meinrenken and R. Sjamaar, Singular reduction and quantization, Topology 38 (1998), no. 4, 699–762, arXiv:dg-ga/9707023.
  13. R. Sjamaar, Convexity properties of the moment mapping re-examined, Adv. in Math. 138 (1998), no. 1, 46–91, arXiv:dg-ga/9408001.
  14. E. Lerman and R. Sjamaar, Reductive group actions on Kähler manifolds, Conservative Systems and Quantum Chaos (Waterloo, 1993) (D. Rod and L. Bates, eds.), Fields Institute Communications, vol. 8, American Mathematical Society, Providence, 1996, pp. 85–92, arXiv:alg-geom/9210006.
  15. R. Sjamaar, Holomorphic slices, symplectic reduction and multiplicities of representations, Ann. of Math. (2) 141 (1995), no. 1, 87–129, arXiv:alg-geom/9304004.
  16. E. Lerman, R. Montgomery, and R. Sjamaar, Examples of singular reduction, Symplectic Geometry (Warwick, 1990) (D. Salamon, ed.), London Mathematical Society Lecture Note Series, vol. 192, Cambridge University Press, Cambridge, 1993, pp. 127–155, [ps, pdf].
  17. R. Sjamaar, $L_{(2)}$-cohomology of orbit spaces, Topology Appl. 45 (1992), 1–11, [ps, pdf].
  18. R. Cushman and R. Sjamaar, On singular reduction of Hamiltonian spaces, Symplectic Geometry and Mathematical Physics (Aix-en-Provence, 1990) (P. Donato et al., eds.), Progress in Mathematics, vol. 99, Birkhäuser, Boston, 1991, [ps, pdf].
  19. R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. of Math. (2) 134 (1991), 375–422, [ps, pdf].
  20. R. Sjamaar, Singular orbit spaces in Riemannian and symplectic geometry, Ph. D. thesis, Universiteit Utrecht, 1990.

Expository

  1. R. Sjamaar, Hans Duistermaat's contributions to Poisson geometry, Bull. Braz. Math. Soc. (N.S.) 42 (2011), no. 4, 783–803, arXiv:1110.5627.
  2. R. Sjamaar, Radicial subgroups and weight varieties, preprint, 2009, [ps, pdf].
  3. R. Sjamaar, Real symplectic geometry, Afr. Diaspora J. Math. (N.S.) 9 (2010), no. 2, 34–52, [ps, pdf].
  4. R. Sjamaar, The moment polytope of a Kähler G-manifold, Mat. Enseñ. Univ. (N.S.) 15 (2007), 47–58, special issue in memory of José Escobar, [ps, pdf].
  5. V. Guillemin and R. Sjamaar, Convexity properties of Hamiltonian group actions, CRM Monograph Series, vol. 26, American Mathematical Society, Providence, RI, 2005, [ps].
  6. R. Sjamaar, Manifolds and differential forms, 2015.
  7. R. Sjamaar, Symplectic reduction and Riemann-Roch formulas for multiplicities, Bull. Amer. Math. Soc. (N.S.) 33 (1996), 327–338.
  8. R. Sjamaar, Notes on the orbit method and quantization. Transparencies for the Séminaire sur la géométrie hamiltonnienne (Les Diablerets, 1997, IIIème cycle romand de mathématiques), [ps].